# SDR UALA2013022601156

- Difficulty date: February 25, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 74,592 hours, 28,158 cycles
- Engine: Pwa PW2037
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Frame
- Condition: Unsecure
- Location: Window Shade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW SHADE AT SEAT 20A HAS FRAME DETACHED.   SECURED WINDOW SHADE FRAME.
